# SDR UALA2013012100372

- Difficulty date: January 21, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 62,920 hours, 23,641 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING FAILED DURING TAXI IN.  NLG STEERING FAILED AS A RESULT OF FAILED NLG DOWNLOCK PROX SENSOR FAILURE.  THE REPLACEMENT OF THIS SENSOR IS DOCUMENTED IN AMSITM 9202012.  NOSE WHEEL STEERING TESTED OK WITH A TAXI TEST.
